Duality in the obstacle and unilateral problem for the biharmonic operator

Ján Lovíšek

Aplikace matematiky (1981)

  • Volume: 26, Issue: 4, page 291-303
  • ISSN: 0862-7940

Abstract

top
The paper presents a problem of duality for the obstacle and unilateral biharmonic problem (the equilibrium of a thin plate with an obstacle inside the domain or on the boundary). The dual variational inequality is derived by introducing polar functions.

How to cite

top

Lovíšek, Ján. "Duality in the obstacle and unilateral problem for the biharmonic operator." Aplikace matematiky 26.4 (1981): 291-303. <http://eudml.org/doc/15201>.

@article{Lovíšek1981,
abstract = {The paper presents a problem of duality for the obstacle and unilateral biharmonic problem (the equilibrium of a thin plate with an obstacle inside the domain or on the boundary). The dual variational inequality is derived by introducing polar functions.},
author = {Lovíšek, Ján},
journal = {Aplikace matematiky},
keywords = {obstacle and unilateral problem; biharmonic operator; dual variational inequality; polar functions; obstacle and unilateral problem; biharmonic operator; dual variational inequality; polar functions},
language = {eng},
number = {4},
pages = {291-303},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Duality in the obstacle and unilateral problem for the biharmonic operator},
url = {http://eudml.org/doc/15201},
volume = {26},
year = {1981},
}

TY - JOUR
AU - Lovíšek, Ján
TI - Duality in the obstacle and unilateral problem for the biharmonic operator
JO - Aplikace matematiky
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 4
SP - 291
EP - 303
AB - The paper presents a problem of duality for the obstacle and unilateral biharmonic problem (the equilibrium of a thin plate with an obstacle inside the domain or on the boundary). The dual variational inequality is derived by introducing polar functions.
LA - eng
KW - obstacle and unilateral problem; biharmonic operator; dual variational inequality; polar functions; obstacle and unilateral problem; biharmonic operator; dual variational inequality; polar functions
UR - http://eudml.org/doc/15201
ER -

References

top
  1. J. Cea, Optimisation, théorie et algorithmes, Dunod Paris, 1971. (1971) Zbl0211.17402MR0298892
  2. R. Glowinski J. L. Lions, Trémolièrs, Analyse numérique des inéquations variationnelles, Tome 1, 2, Dunod Paris, 1976. (1976) MR0655454
  3. I. Ekeland R. Temam, Analyse convexe et problèmes variationnels, Dunod Paris, 1974. (1974) MR0463993
  4. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéairs, Dunod Paris, 1969. (1969) Zbl0189.40603MR0259693
  5. V. Mosco, 10.1016/0022-247X(72)90043-1, Jour. of Math., Anal. and Appl. 40, 202-206 (1972). (1972) Zbl0262.49003MR0313913DOI10.1016/0022-247X(72)90043-1
  6. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Academia Prague, 1967. (1967) MR0227584

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.